×

Found 1,592 Documents (Results 1–100)

On the classification of symmetry reductions for the \((1+3)\)-dimensional Monge-Ampère equation. (English. Ukrainian original) Zbl 07687341

J. Math. Sci., New York 272, No. 1, 1-13 (2023); translation from Mat. Metody Fiz.-Mekh. Polya 63, No. 2, 7-16 (2020).
MSC:  35B06 35J96
PDF BibTeX XML Cite
Full Text: DOI

Regularity of the solution to the principal-agent problem. (English) Zbl 07680717

Indrei, Emanuel (ed.) et al., Geometric and functional inequalities and recent topics in nonlinear PDEs. Virtual conference, Purdue University, West Lafayette, IN, USA, February 28 – March 1, 2021. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 781, 41-47 (2023).
MSC:  35J96 35J25 35B65
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software